Oscillations Behavior of Higher Order Mixed Neutral Difference Equations

( views:229, downloads:0 )
Author:
HAN Zhong-yue()
Journal Title:
Journal of Biomathematics
Issue:
Volume 27, Issue 01, 2012
DOI:
Key Word:

Abstract´╝Ü

  • [1]Ladas G,Qian C.Comparison results and linearized oscillations for higher-order difference equations[J].International Journal of Mathematics and Mathematical Science,1992,15(1):129-142.
  • [2]Zhang B G,Yong Zhou.Comparison theorems and oscillation criteria for difference equations[J].Journal of Mathematical Analysis and Applications,2000,247(2):397-409.
  • [3]Thandapani E,Sundaram P,Lalli B S.Oscillation theorems for higher order nonlinear delay differential equations[J].Computer and Mathematics with Applications,1996,32(3):111-117.
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn